# SDR DALA2024022602690

- Difficulty date: February 22, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N678DL
- Make and model: Boeing 757232
- Aircraft serial: 25983
- Aircraft time: 91,530 hours, 41,505 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Proximity Switch
- Part number: UNKNOWN
- Condition: Faulted
- Location: L3 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

SHIP 678 3L DOOR SLIDE LIGHT INOP. CORRECTIVE ACTION: REMOVED AND REPLACED RIGHT PROX SWITCH AS PER B 757 AMM 25-66 OPS CHECK OK A/C OK FOR SVC. (5477790)
